# SDR SWAA051893

- Difficulty date: June 27, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 52,109 hours, 46,704 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 2 EA AFT CARGO DOOR SKIN CRACKS AT SECOND ROW LIGHTENING HOLES.  REPAIRED SKIN PER SRM.
